Matteo Verzobio
Browning Group
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

On the local-global principle for isogenies of abelian surfaces
Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Some effectivity results for primitive divisors of elliptic divisibility sequences
M. Verzobio, Pacific Journal of Mathematics 325 (2023) 331–351.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Verzobio, Pacific Journal of Mathematics 325 (2023) 331–351.
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Common valuations of division polynomials
B. Naskręcki, M. Verzobio, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
B. Naskręcki, M. Verzobio, ArXiv (n.d.).
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Primitive divisors of sequences associated to elliptic curves with complex multiplication
M. Verzobio, Research in Number Theory 7 (2021).
[Published Version]
View
| DOI
| Download Published Version (ext.)
M. Verzobio, Research in Number Theory 7 (2021).
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728
M. Verzobio, Acta Arithmetica 198 (2021) 129–168.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, Acta Arithmetica 198 (2021) 129–168.
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

A recurrence relation for elliptic divisibility sequences
M. Verzobio, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, ArXiv (n.d.).
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Primitive divisors of sequences associated to elliptic curves
M. Verzobio, Journal of Number Theory 209 (2020) 378–390.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, Journal of Number Theory 209 (2020) 378–390.
Grants
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

On the local-global principle for isogenies of abelian surfaces
Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Some effectivity results for primitive divisors of elliptic divisibility sequences
M. Verzobio, Pacific Journal of Mathematics 325 (2023) 331–351.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
M. Verzobio, Pacific Journal of Mathematics 325 (2023) 331–351.
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Common valuations of division polynomials
B. Naskręcki, M. Verzobio, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
B. Naskręcki, M. Verzobio, ArXiv (n.d.).
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Primitive divisors of sequences associated to elliptic curves with complex multiplication
M. Verzobio, Research in Number Theory 7 (2021).
[Published Version]
View
| DOI
| Download Published Version (ext.)
M. Verzobio, Research in Number Theory 7 (2021).
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728
M. Verzobio, Acta Arithmetica 198 (2021) 129–168.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, Acta Arithmetica 198 (2021) 129–168.
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

A recurrence relation for elliptic divisibility sequences
M. Verzobio, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, ArXiv (n.d.).
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Primitive divisors of sequences associated to elliptic curves
M. Verzobio, Journal of Number Theory 209 (2020) 378–390.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Verzobio, Journal of Number Theory 209 (2020) 378–390.